Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   

Department of Computer Networks and Information Technology. List of publications

Steklov Mathematical Institute staff Steklov Mathematical Institute staff and out-of-staff employees
| by years | scientific publications | by types |



   2022
1. Alexey R. Alimov, Igor' G. Tsarkov, Geometric Approximation Theory, Springer Monographs in Mathematics, Springer, 2022 , xxi+508 pp.  crossref
2. A. R Alimov, “Monotone path-connectedness of strict suns”, Lobachevskii Journal of Mathematics, 43:3 (2022), 519–-527  crossref  isi  scopus
3. Alexey R. Alimov, Igor' G. Tsar'kov, “Ball-complete sets and solar properties of sets in asymmetric spaces”, Result. Math., 77 (2022), 86  mathnet  crossref  isi  scopus (cited: 1)
4. A. R. Alimov, I. G. Tsar'kov, “Some Classical Problems of Geometric Approximation Theory in Asymmetric Spaces”, Math. Notes, 112:1 (2022), 3–16  mathnet  crossref  crossref
5. A. R. Alimov, “Tomographic characterizations of suns in three-dimensional spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 28, no. 2, 2022, 45–55  mathnet  crossref  elib
6. Alexey R. Alimov, Igor' G. Tsar'kov, “Suns, moons, and $\mathring B$-complete sets in asymmetric spaces”, Set-Valued Var. Anal., 30 (2022), 1233–1245  mathnet  crossref  zmath  isi  scopus;
7. A. R. Alimov, I. G. Tsarkov, “$\overset{\circ}B$-complete sets: approximative and structural properties”, Siberian Math. J., 63 (2022), 412–420  mathnet  crossref  crossref  isi
8. A. R. Alimov, I. G. Tsar'kov, “Classical problems of rational approximation”, Dokl. Math., 106:2 (2022), 305–307  mathnet  crossref  crossref  elib

   2021
9. A. R. Alimov, B. B. Bednov, “Monotone path-connectedness of Chebyshev sets in three-dimensional spaces”, Sb. Math., 212:5 (2021), 636–654  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 1)  isi (cited: 1)  elib  scopus (cited: 6)
10. A. R. Alimov, I. G. Tsarkov, Spetskurs po klassicheskoi geometricheskoi teorii priblizhenii, OntoPrint, Moskva, 2021 , 210 pp.
11. A. R. Alimov, I. G. Tsar'kov, “Smoothness of subspace sections of the unit balls of $C(Q)$ and $L^1$”, J. Approx. Theory, 65 (2021), 105552 , 8 pp.  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 3);
12. A. R. Alimov, “Solarity of Chebyshev sets in dual spaces and uniquely remotal sets”, Lobachevskii J. Math., 42:4 (2021), 785–790  mathnet  crossref  mathscinet  isi  elib  scopus (cited: 2);
13. A. R. Alimov, I. G. Tsar'kov, “Approximatively Compact Sets in Asymmetric Efimov–Stechkin Spaces and Convexity of Almost Suns”, Math. Notes, 110:6 (2021), 947–951  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 3)
14. N. G. Kruzhilin, S. Yu. Orevkov, “Plane algebraic curves in fancy balls”, Izv. Math., 85:3 (2021), 407–420  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus
15. N. G. Kruzhilin, “Proper holomorphic maps of bounded two-dimensional Reinhardt domains. I”, Izv. Math., 85:3 (2021), 388–406  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus
16. A. Pechnikov, D. Chebukov, A. Nwohiri, “On Some Journal Citation Properties: Math-Net.Ru as a Case”, CEUR Workshop Proceedings, 3066 (2021), 80–89 http://ceur-ws.org/Vol-3066/paper8.pdf  crossref  scopus
17. A. Pechnikov, D. Chebukov, “Research of bibliographic references in Math-Net.Ru using the journal citation graph”, Russian Digital Libraries Journal, 24:5 (2021), 923–943  crossref  elib

   2020
18. A. R. Alimov, “Vypuklost i monotonnaya lineinaya svyaznost mnozhestv s nepreryvnoi metricheskoi proektsiei v trekhmernykh prostranstvakh”, Tr. IMM UrO RAN, 26:2 (2020), 28-46  mathnet (cited: 4)  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 5)
19. A. R. Alimov, “Characterization of Sets with Continuous Metric Projection in the Space $\ell^\infty_n$”, Math. Notes, 108:3 (2020), 309–317  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
20. A. R. Alimov, A. A. Vasil'eva, S. V. Konyagin, A. S. Kochurov, A. I. Kozko, T. P. Lukashenko, K. S. Ryutin, V. M. Tikhomirov, A. V. Fursikov, V. N. Chubarikov, “Igor Germanovich Tsarkov (to 60th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, no. 4, 70–71  mathnet
21. A. R. Alimov, “Geometricheskoe stroenie chebyshevskikh mnozhestv i solnts v trekhmernykh prostranstvakh s tsilindricheskoi normoi”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2020, no. 5, 26–32  mathnet (cited: 1)  mathscinet  zmath  isi  elib
22. N. G. Kruzhilin, “Holomorphic Maps of Levi-Degenerate Tube Hypersurfaces in $\mathbb C^3$”, Proc. Steklov Inst. Math., 311 (2020), 171–179  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
23. A. A. Pechnikov, D. E. Chebukov, “Research of the graph of scientific cooperation based on citation in Math-Net.Ru”, Informatizatsiya obrazovaniya i nauki, 2020, no. 3, 98–106  mathnet
24. A. Pechnikov, D. Chebukov, A. Nwohiri, “Communication of Scientists Through Scientific Publications: Math-Net.Ru as a Case Study”, CEUR Workshop Proceedings, 2784 (2020), 234–244 http://ceur-ws.org/Vol-2784/rpaper19.pdf  crossref

   2019
25. A. R. Alimov, “Continuity of the metric projection and local solar properties of sets”, Set-Valued Var. Anal., 27:1 (2019), 213–222  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 6)
26. A. R. Alimov, E. V. Shchepin, “Suns are convex in tangent directions”, Dokl. Math., 99:1 (2019), 14–15  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus
27. Alexey R. Alimov, “Solarity of sets in max-approximation problems”, J. Fixed Point Theory Appl., 21:3 (2019), 76 , 11 pp.  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 3)
28. A. R. Alimov, I. G. Tsar'kov, “Chebyshev centres, Jung constants, and their applications”, Russian Math. Surveys, 74:5 (2019), 775–849  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 8)  elib  scopus (cited: 13)
29. A. R. Alimov, “Singularities of Solutions of the Eikonal Equation”, Differ. Equ., 55:10 (2019), 1311–1316  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 2)
30. Alexey R. Alimov, Evgeny V. Shchepin, “Convexity of Suns in Tangent Directions”, J. Convex Anal., 26:4 (2019), 1071–1076  mathnet  mathscinet  zmath  isi (cited: 3)
31. N. G. Kruzhilin, “On a local holomorphic version of the fundamental theorem of projective geometry”, Russian Math. Surveys, 74:6 (2019), 1123–1125  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus (cited: 1)
32. M. S. Aksenteva, D. E. Chebukov, “Vliyanie oshibok v spiskakh literatury v baze dannykh Web of Science na tsitiruemost i impakt-faktor nauchnykh zhurnalov”, Nauchnoe izdanie mezhdunarodnogo urovnya – 2019: strategiya i taktika upravleniya i razvitiya, Materialy 8-i Mezhdunarod. nauch.-prakt. konf. Moskva, 23–26 aprelya 2019 g., Izd-vo Ural. un-ta, Ekaterinburg, 2019, 7–16 https://rasep.ru/images/materials/konf2019/7-16.pdf  crossref
33. M. N. Saushkin, D. E. Chebukov, “Altmetriki na saite nauchnogo zhurnala”, Nauchnyi servis v seti Internet — 2019, Trudy XXI Vserossiiskoi nauchnoi konferentsii (Novorossiisk, 23–28 sentyabrya 2019 g.), IPM im. M.V. Keldysha, 2019, 593–599  crossref

   2018
34. A. D. Izaak, E. A. Znamenskaya, D. E. Chebukov, “Influence of lost citing articles on impact factors in web of science”, CEUR Workshop Proceedings, 2260 (2018), 238–242 http://ceur-ws.org/Vol-2260/15_238-242.pdf  crossref  scopus
35. A. R. Alimov, E. V. Shchepin, “Convexity of Chebyshev sets with respect to tangent directions”, Russian Math. Surveys, 73:2 (2018), 366–368  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 7)  elib  scopus (cited: 9)
36. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 4)
37. A. R. Alimov, I. G. Tsarkov, Geometricheskaya teoriya priblizhenii. Chast II. Priblizheniya klassami mnozhestv, dalneishee razvitie osnovnykh voprosov geometricheskoi teorii, OntoPrint, Moskva, 2018 , 350 pp.
38. A. R. Alimov, “Vyborki iz operatorov nailuchshego i pochti nailuchshego priblizheniya i solnechnost mnozhestv”, Sovremennye problemy matematiki i ee prilozhenii, Materialy mezhdunarodnoi nauchnoi konferentsii (Dushanbe, 21–22.06.2018), Filial Moskovskogo gosudarstvennogo universiteta imeni M.V. Lomonosova v gorode Dushanbe, Tadzhikistan, 2018, 14–15
39. A. R. Alimov, “On approximative properties of locally Chebyshev sets”, Proc. of Institute of mathematics and mechanics, 44:1 (2018), 36–42  mathnet  mathscinet  zmath  scopus
40. Alexey R. Alimov, Evgeny E. Bukzhalev, “Iteration method of approximate solution of the Cauchy problem for a singularly perturbed weakly nonlinear differential equation of an arbitrary order”, Turk. J. Math., 42:5 (2018), 2841–2853  mathnet  crossref  mathscinet  zmath  isi  scopus
41. A. R. Alimov, “Bounded contractibility of strict suns in three-dimensional spaces”, Fundam. Prikl. Mat., 22:1 (2018), 3–11  mathnet  mathscinet
42. A. R. Alimov, “Lokalno chebyshevskie mnozhestva”, Vestnik Filiala Moskovskogo gosudarstvennogo universiteta imeni M.V. Lomonosova v gorode Dushanbe, 2:1 (2018), 5-11  elib
43. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
44. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
45. D. E. Chebukov, “About HTML version of the full-text article”, CEUR Workshop Proceedings, 2260 (2018), 487–498  crossref  elib  scopus (cited: 1)

   2017
46. A. R. Alimov, “Selections of the metric projection operator and strict solarity of sets with continuous metric projection”, Sb. Math., 208:7 (2017), 915–928  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 8)  elib  elib  scopus (cited: 9)
47. A. R. Alimov, “A monotone path-connected set with outer radially lower continuous metric projection is a strict sun”, Siberian Math. J., 58:1 (2017), 11–15  mathnet  crossref  crossref  isi (cited: 2)  elib  elib  scopus (cited: 3)
48. A. R. Alimov, I. G. Tsarkov, Geometricheskaya teoriya priblizhenii. Chast I. Klassicheskie ponyatiya i konstruktsii priblizheniya mnozhestvami, OntoPrint, Moskva, 2017 , 346 pp.
49. A. R. Alimov, “O sootnoshenii mezhdu klassami solnts v nesimmetrichno normirovannykh prostranstvakh”, Trudy NIISI RAN, 7:1 (2017), 82–84  mathnet  mathscinet  elib
50. A. R. Alimov, I. G. Tsarkov, Osnovy geometricheskoi teorii priblizhenii. Chast II. Vypuklost i svyaznost chebyshevskikh mnozhestv i solnts, Obschestvo s ogranichennoi otvetstvennostyu “OntoPrint”, Moskva, 2017 , 130 pp.  elib
51. D.E. Chebukov, “Poisk poteryannykh tsitirovanii v Web of Science. Ispravlenie oshibok v spiskakh literatury Web of Science”, Nauchnyi servis v seti Internet — 2017, Trudy XIX Vserossiiskoi nauchnoi konferentsii (Novorossiisk, 18–23 sentyabrya 2017 g.), IPM im. M.V. Keldysha, 2017, 461-467 http://keldysh.ru/abrau/2017/77.pdf  crossref  elib
52. D. E. Chebukov, A. D. Izaak, O. G. Misyurina, “Upravlenie spiskami publikatsii avtorov v bibliograficheskoi informatsionnoi sisteme Math Net.Ru”, Nauchnyi servis v seti Internet — 2017, Trudy XIX Vserossiiskoi nauchnoi konferentsii (Novorossiisk, 18–23 sentyabrya 2017 g.), IPM im. M.V. Keldysha, 2017, 456–460 http://keldysh.ru/abrau/2017/76.pdf  crossref  elib
Home page

© Steklov Mathematical Institute of RAS, 2004–2023